# SDR CHQ00045

- Difficulty date: November 24, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145
- Aircraft serial: 145241
- Aircraft time: 4,092 hours, 2,804 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS MAIN DISPLAY WENT BLANK DURING CLIMB.
